Blank Cover Image
SIAM journal on mathematical analysis : a publication of the Society for Industrial and Applied Mathematics
フォーマット:
雑誌
責任表示:
Society for Industrial and Applied Mathematics
言語:
英語
出版情報:
Philadelphia : Society for Industrial and Applied Mathematics, c1970-
形態:
v. ; 26 cm
著者名:
Society for Industrial and Applied Mathematics <DA00368336>  
巻次(年次):
Vol. 1, no. 1 (Feb. 1970)-
書誌ID:
AA00424217
ISSN:
00361410  CiNii Articles  Webcat Plus  JAIRO
子書誌情報
Loading
所蔵情報
Loading availability information

類似資料:

1
 
2
 
3
 
4
 
5
 
6
 
7
 
8
 
9
 
10
 
11
 
12
 

Society for Industrial and Applied Mathematics

Society for Industrial and Applied Mathematics

Society for Industrial and Applied Mathematics

Society for Industrial and Applied Mathematics

8 電子ジャーナル SIAM journal on mathematical analysis

Society for Industrial and Applied Mathematics

Society for Industrial and Applied Mathematics

Maik Nauka/Interperiodica

日本応用数理学会

Kinokuniya

Society for Industrial and Applied Mathematics

Springer Japan

6 電子ジャーナル SIAM journal on applied mathematics

Society for Industrial and Applied Mathematics

Hindawi Limited